# SDR SIMA20150626004

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 12,095 hours, 8,071 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

STEERING INOPERATIVE, CAUTION MSG ON EICAS AT OR JUST AFTER GEAR RETRACTION ON TAKEOFF, LANDED WITH NW STEERING OFF IAW AOM 1.  SIMILAR WRITE UP PAGE 3843520 X`D OUT AS ENTERED IN ERROR.  PERFORMED AOM VOLUME 1 NUISANCE MSG PROCEDURE.  STEERING INOPERATIVE MSG CLEARED.  NO DEFECTS NOTED.
